# SDR SWAA2023020290473

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BTW BS727B TO BS 727E LBL 53 CEILING AREA AFT CARGO COMPARTMENT 2023-37197<[01] REPLACED ANGLE SUPPORT LOC. BTW BS727 TO BS 787 LBL 53 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-05 AND DWG-149A9490 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK CARD COMPLETED  REPLACED ANGLE SUPPORT LOC. BTW BS727 TO BS 787 LBL 53 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-05 AND DWG-149A9490 REV: - SEE INDIVIDUAL SIGN-OFF BELOW
